Open Access
Translator Disclaimer
January 2016 On radial distributions of Julia sets of Newton’s method of solutions of complex differential equations
Guowei Zhang, Lianzhong Yang
Proc. Japan Acad. Ser. A Math. Sci. 92(1): 1-6 (January 2016). DOI: 10.3792/pjaa.92.1

Abstract

In this paper we mainly investigate the radial distribution of Julia sets of Newton’s method of entire solutions of some complex linear differential equations. Under certain conditions, we find the lower bound of it and also obtain some related results.

Citation

Download Citation

Guowei Zhang. Lianzhong Yang. "On radial distributions of Julia sets of Newton’s method of solutions of complex differential equations." Proc. Japan Acad. Ser. A Math. Sci. 92 (1) 1 - 6, January 2016. https://doi.org/10.3792/pjaa.92.1

Information

Published: January 2016
First available in Project Euclid: 28 December 2015

zbMATH: 1372.30014
MathSciNet: MR3447742
Digital Object Identifier: 10.3792/pjaa.92.1

Subjects:
Primary: 30D05 , 37F10 , 37F50

Keywords: complex differential equation , Julia set , Newton’s method , radial distribution

Rights: Copyright © 2016 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.92 • No. 1 • January 2016
Back to Top